Journal of the American Statistical Association

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Journal of the American Statistical Association  
JASA cover.jpg
Abbreviated title (ISO 4) JASA
Discipline Statistics
Language English
Publication details
Publisher American Statistical Association (USA)
Publication history 1888 to present
Frequency quarterly
Impact factor
(2010)
2.063
Indexing
ISSN 0162-1459 (print)
1537-274X (web)
LCCN sn99-23377
OCLC number 1480864
Links

The Journal of the American Statistical Association is the primary journal published by the American Statistical Association, the main professional body for statisticians in the United States. It is published four times a year.

It had an impact factor of 2.063 in 2010, tenth highest in the "Statistics and Probability" category of Journal Citation Reports.[1]

In a 2003 survey of statisticians, the Journal of the American Statistical Association was ranked first, among all journals, for "Applications of Statistics" and second (after Annals of Statistics) for "Mathematical Statistics".[2]

References[edit]

  1. ^ "Journal Citation Reports (Science Edition)". Thomson Scientific. 2010. Retrieved 2010-10-31. 
  2. ^ Vasilis, Theoharakis; Skordia, Mary (2003). "How Do Statisticians Perceive Statistics Journals?". The American Statistician 57 (2): 115–123. doi:10.1198/0003130031414. 

External links[edit]